Items where Division is "Mathematics" and Year is 2004

Group by: Creators | Item Type | No Grouping
Jump to: C | T | Ö
Number of items: 3.

C

Chalov, P. and Terzioğlu, Tosun and Zakharyuta, Vyacheslav (2004) Multirectangular invariants for power Köthe spaces. Journal of Mathematical Analysis and Applications, 297 (2). pp. 673-695. ISSN 0022-247X (Print) 1096-0813 (Online)

T

Terzioğlu, Tosun and Yurdakul, M. and Zakharyuta, Vyacheslav (2004) Factorization of unbounded operators on Köthe spaces. Studia Mathematica, 161 (1). pp. 61-70. ISSN 0039-3223 (Print) 1730-6337 (Online)

Ö

Özdemir, Mehmet (2004) On applications of algebraic function fields to codes. [Thesis]

This list was generated on Wed Jul 24 19:32:06 2024 +03.